# SDR IPXA2019111879076

- Difficulty date: October 29, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD. CARGO FLOOR BEAM IS CRACKED AT STA. Y=6-70, X=-57.5 AND Z=-98.REPAIRED CRACKED FLOOR BEAM AT STA. Y=6-70, X=-57.5 AND Z=-98 IAW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
